# SDR EIA2008021

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 91,294 hours, 21,450 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Boot
- Part number: 8925982
- Condition: Torn
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, APU FIRE WARNING LIGHT AND BELL CAME ON.  FIRE SWITCH PULLED AND BOTTLE DISCHARGED.  FIRE WARNING INDICATIONS CONTINUED AFTER APU SHUTDOWN AND EMERGENCY ACTION ITEMS COMPLETED.  REPLACED SURGE BLEED VALVE BOOT PER B747 MM 49-53-01.  OPS CHECK PER B747 MM 49-53-01.  BOTH FIRE CARDS CHANGED PER B747 MM 26-10-000 PAGE 401.  OPS CHECKED PER MM 26-15-00.
